# SDR DLL14981531

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Misdrilled
- Location: Bs 1363
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REWORK OF THE 1363 BULKHEAD PER S/B 093-53-268, SEVERAL FASTENER HOLES WERE MISDRILLED AND SEVERAL FASTENERS WERE INSTALLED WHICH DEVIATE FROM THE S/B.  REPAIRED PER ERA 331959-14.
